# SDR SWIA201127211

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 28,536 hours, 39,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD IS HARD TO OPEN.  (FLT 6309)  LUBRICATED PAX DOOR LATCHING MECHANISM.
